# SDR MWEA99053

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6003045
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PEANUT LIGHTS IN COCKPIT REMAIN ON REGARDLESS OF COCKPIT EMERGENCY LIGHT SWITCH POSITION.  MTC REMOVED AND REPLACED EMERGENCY BATTERY PACK.
